On the versal discriminant of $J_{k,0}$ singularities

Volume 63 / 1996

Piotr Jaworski Annales Polonici Mathematici 63 (1996), 89-99 DOI: 10.4064/ap-63-1-89-99

Abstract

It is well known that the versal deformations of nonsimple singularities depend on moduli. The first step in deeper understanding of this phenomenon is to determine the versal discriminant, which roughly speaking is an obstacle to analytic triviality of an unfolding or deformation along the moduli. The versal discriminant of the Pham singularity ($J_{3,0}$ in Arnold's classification) was thoroughly investigated by J. Damon and A. Galligo [2], [3], [4]. The goal of this paper is to continue their work and to describe the versal discriminant of a general $J_{k,0}$ singularity.

Authors

  • Piotr Jaworski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image